Seguir
Miquel Angel Fiol Mora
Miquel Angel Fiol Mora
E-mail confirmado em upc.edu
Título
Citado por
Citado por
Ano
On the extraconnectivity of graphs
J Fàbrega, MA Fiol
Discrete Mathematics 155 (1-3), 49-57, 1996
3511996
Line digraph iterations and the (d, k) digraph problem
D Miquel
IEEE Transactions on Computers 100 (5), 400-403, 1984
2871984
Discrete optimization problem in local networks and data alignment
Fiol, Yebra, Alegre, Valero
IEEE Transactions on Computers 100 (6), 702-713, 1987
2021987
Extraconnectivity of graphs with large girth
J Fàbrega, MA Fiol
Discrete Mathematics 127 (1-3), 163-170, 1994
1731994
Maximally connected digraphs
J Fàbrega, MA Fiol
Journal of Graph Theory 13 (6), 657-668, 1989
1711989
The hierarchical product of graphs
L Barriere, F Comellas, C Dalfó, MA Fiol
Discrete Applied Mathematics 157 (1), 36-48, 2009
1262009
From local adjacency polynomials to locally pseudo-distance-regular graphs
MA Fiol, E Carriga
journal of combinatorial theory, Series B 71 (2), 162-183, 1997
1211997
The diameter of undirected graphs associated to plane tessellations
JL Andrés Yebra, MÀ Fiol Mora, MP Morillo Bosch, I Alegre de Miguel
Ars Combinatoria 20, 159-171, 1985
1151985
Locally pseudo-distance-regular graphs
MA Fiol, E Garriga, JLA Yebra
journal of combinatorial theory, Series B 68 (2), 179-205, 1996
961996
The generalized hierarchical product of graphs
L Barrière, C Dalfó, MA Fiol, M Mitjana
Discrete Mathematics 309 (12), 3871-3881, 2009
922009
Line digraph iterations and the (d, k) problem for directed graphs
MA Fiol, I Alegre, JLA Yebra
ACM SIGARCH Computer Architecture News 11 (3), 174-177, 1983
891983
Algebraic characterizations of distance-regular graphs
MA Fiol
Discrete mathematics 246 (1-3), 111-129, 2002
872002
The partial line digraph technique in the design of large interconnection networks
MA Fiol, AS Llado
IEEE Transactions on Computers 41 (7), 848-857, 1992
771992
Double commutative-step digraphs with minimum diameters
P Esqué, F Aguiló, MA Fiol
Discrete Mathematics 114 (1-3), 147-157, 1993
761993
SHORT PATHS ANI) CONNECTIVITY IN (RAPHS ANI) I) I (RAPHS
MA Fiol, J Fabrega, M Escudero
Ars Combinatoria 29, 17-31, 1990
751990
An efficient algorithm to find optimal double loop networks
F Aguiló, MA Fiol
Discrete Mathematics 138 (1-3), 15-29, 1995
731995
Critical assessment of the current guidelines for the management and treatment of morbidly obese patients
B Burguera, A Agusti, P Arner, A Baltasar, F Barbe, A Barcelo, I Breton, ...
Journal of endocrinological investigation 30, 844-852, 2007
582007
On almost distance-regular graphs
C Dalfó, ER van Dam, MA Fiol, E Garriga, BL Gorissen
Journal of Combinatorial Theory, Series A 118 (3), 1094-1113, 2011
572011
Reduction of connections for multibus organization
Valero, Fiol
IEEE Transactions on Computers 100 (8), 707-716, 1983
571983
On the algebraic theory of pseudo-distance-regularity around a set
MA Fiol, E Garriga
Linear algebra and its applications 298 (1-3), 115-141, 1999
561999
O sistema não pode executar a operação agora. Tente novamente mais tarde.
Artigos 1–20